Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Two-Parameter Generalizations of Cauchy Bi-Orthogonal Polynomials and Integrable Lattices 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2021, 卷号: 31, 期号: 2, 页码: 23
Authors:  Chang, Xiang-Ke;  Li, Shi-Hao;  Tsujimoto, Satoshi;  Yu, Guo-Fu
Favorite  |  View/Download:101/0  |  Submit date:2021/04/26
Two-parameter Cauchy two-matrix model  Toda-type lattice  Gram determinant technique  
A difference analogue of the Davey-Stewartson system: discrete Gram-type determinant solution and Lax pair 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 42, 页码: 12741-12751
Authors:  Gegenhasi;  Hu, Xing-Biao;  Levi, Decio;  Tsujimoto, Satoshi
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30